# SDR DU4R2006388

- Difficulty date: April 15, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Bs 1200-1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LONGERON 28L BETWEEN FS 1287 TO FS 1320.  CUT OUT SECTION OF LONGERON FS 1200 TO 1338.  DRILLED UP AND INSTALLED NEW LONGERON IAW MD-80 SRM 51-30-1 AND 51-10-3.
